We classify all the embeddings of ℙn in a Grassmannian of lines (1, N ) such that the composition with Plücker is given by a linear system of quadrics of Pn

Sierra, J.C., Ugaglia, L. (2006). On double Veronese embeddings in the Grassmannian G(1,N). MATHEMATISCHE NACHRICHTEN, 279(7), 798-804 [10.1002/mana.200410394].

On double Veronese embeddings in the Grassmannian G(1,N)

UGAGLIA, Luca
2006-01-01

Abstract

We classify all the embeddings of ℙn in a Grassmannian of lines (1, N ) such that the composition with Plücker is given by a linear system of quadrics of Pn
Settore MAT/03 - Geometria
Sierra, J.C., Ugaglia, L. (2006). On double Veronese embeddings in the Grassmannian G(1,N). MATHEMATISCHE NACHRICHTEN, 279(7), 798-804 [10.1002/mana.200410394].
File in questo prodotto:
File Dimensione Formato  
Veronese.pdf

Solo gestori archvio

Descrizione: Main article
Dimensione 260.18 kB
Formato Adobe PDF
260.18 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64680
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 6
social impact